MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 6 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ 6 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650610
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon was made aware that the patient's knee may be infected.Surgeon set a plan in motion to take the patient back to surgery for a full wash and clean out, and a poly exchange.The patient had popped a stitch that had caused the wound to be exposed and become infected.Surgeon washed out the surgical site, placed in some antibiotic beads, and replaced the poly.They went back in with the same mm thickness as the first time because the knee was completely stable to begin with.No concern was expressed about the system.Surgical delay unknown.Doi: unknown.Dor: (b)(6) 2023.Affected side: unknown knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.In order to determine if a lot related issue was possible, a worldwide complaint database search was performed.A worldwide complaint database search found no additional related reports against the provided product code/lot code combination.Based on the inability to find any additional related reports against the provided product code/lot code combination it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS RP INSRT SZ 6 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18085330
Report Number1818910-2023-22744
Device Sequence Number7729531
Product Code NJL
UDI-Device Identifier10603295052609
UDI-Public10603295052609
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue Number151650610
Device Lot Number9555052
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date11/07/2023
Supplement Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale